MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM II; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3058
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 3889-28, lot# va1dtab, implanted: (b)(6) 2017, product type lead.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a patient who was being implanted with a neurostimulator for urinary incontinence.It was reported that, during the full implant, it was noticed that the percutaneous extension in the lead kit was frayed.This was not needed for the procedure.It was one of the kit components, but it was defective.It was noted that the issue was resolved.There were no symptoms reported.
 
Additional Manufacturer Narrative
The main component of the system and the other applicable components are: product id 3889-28, lot # va1dtab, implanted: (b)(6) 2017, product type lead; product id neu_perc_extension, lot # unknown, product type extension.Analysis of the percutaneous extension found that, at the distal end, the connector was twisted in the molded rubber.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM II
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6303614
Report Number3004209178-2017-02594
Device Sequence Number303200
Product Code EZW
UDI-Device Identifier00613994601957
UDI-Public00613994601957
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2018
Device Model Number3058
Device Catalogue Number3058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2017
Supplement Date Received by ManufacturerNot provided
02/16/2017
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date02/23/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR